# SDR SA07038

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

LAS  FLT 971 EN ROUTE, BOS TO LAS.  APPROXIMATELY 380 NM FROM LAS, THE APU AUTO SHUTDOWN WITH THE NUMBER TWO IDG WAS INOPERATIVE ON MEL.  SINCE THERE WAS NO SUITABLE DIVERSION AIRPORT CLOSER, THE FLIGHT CONTINUED TO LAS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE APU.  OPERATIONALLY CHECKS OK.
